# SDR ASAA9910211

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, TWO EACH FORWARD EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (X)
